[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.211.82.105. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
October 1988

Heightened Cutaneous Reactions to Mosquito Bites in Patients With Acquired Immunodeficiency Syndrome Receiving Zidovudine

Author Affiliations

From the Departments of Dermatology (Drs Diven and Newton) and Internal Medicine (Dr Ramsey), University of Texas Medical Branch, Galveston.

Arch Intern Med. 1988;148(10):2296. doi:10.1001/archinte.1988.00380100134031
Abstract

• Three patients with acquired immunodeficiency syndrome noted changing cutaneous reactions to mosquito bites one to three months after starting zidovudine therapy. Enhanced T-cell function is one possibility for the heightened response to mosquito bites in these patients.

(Arch Intern Med 1988;148:2296

×